Join the 'Sudafed' group to help and get support from people like you.
We found 83 questions associated with the 'Sudafed' topic.
Posted 27 Sep 2010 by tloden • 2 answers
Sudafed - How many milligrams of pseudophedrine can a family buy in a month ? There are 4 of us and?
Posted 7 Aug 2014 by Med-chg1 • 2 answers
WE ALL have REALLY BAD ALLERGIES. It's the only thing that works for my boys, & I don't think I can buy it. Well I can't buy enough for the whole family. So what's a person to do about this ? Once more how many MG's can a family buy a month. Every pharmacy I go to ...
Posted 11 Aug 2012 by Blemke4 • 3 answers
I went into the doctor's office after I had some really bad ear pain. I had been up all night the two days prior to visiting. I was prescribed Amoxicillin, and told that I should use ibuprofen for the pain, and get sudafed to take to help drain it. I've been taking the Amoxicillin twice ...
Posted 21 Nov 2013 by sweetshug • 1 answer
Posted 17 Feb 2011 by chucktly • 1 answer
Could Cheracol or Sudafed Maximum Strength cause you to have a FALSE POSITIVE ON A DRUG SCREEN?"
Posted 8 Sep 2009 by ehupmeduck • 1 answer
they contain Phenylephrine
Posted 11 Jun 2011 by janetgervase • 1 answer
I can get any relief from this cold... just wanted to know if there is any harm in taking Sudafed around 7:00 pm and then taking NYQuil around 11:00P.M.?
Posted 26 Dec 2011 by bbeckham • 2 answers
Posted 16 Jun 2016 by Lali12 • 1 answer
Posted 19 Nov 2014 by chrisqman • 2 answers
Ive been taken sudafed for my sinuses for the last two days and its made me sleepy both times is it normal?
Posted 2 Jan 2013 by Ann S • 2 answers
... here nowI need to know if I can take a 12 hour sudafed at 7:00 pm when I have already taaken 2 Aleves at 12;00 this after noon?
Posted 16 days ago by Andyrea • 1 answer
Everywhere I look I get conflicting answers. The pharmacist said Sudafed is ok to take when I'm pregnant but my doctor only had tylonal and Benadryl on the OK list. The pharmacist said maybe it's because I'm in my first trimester. But then I look online and see it's a category ...
Posted 23 Nov 2016 by Micksbfc1 • 1 answer
I have been using Sudafed nasal spray for getting on for a year in the morning I wake up with stomach ache and feel low and depressed and anxious could this be anything to do with the continual use of the spray? I also take beta blocker and thyroine.